# SDR AALA201706199036

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 50,832 hours, 23,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Part number: MPP1612L
- Condition: Seized
- Location: Overwing Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING SLIDE ARM INDICATOR WENT OUT AFTER PUSH BACK.  RETURNED TO GATE. SLIDE ARM REAPPEARED AFTER PARKING AT GATE.  RESET THE LT FWD AND AFT OVERWING SLIDE ARMING PLUNGER IAW 25-62-42. CHECKED OK.
